|loss of appetite
Sep 11, 2000
what can a person do when their medicine has helped drop the viral load but has completely killed their appetite?
Response from Dr. Feinberg
There are a number of possibilities: 1) ask your doctor to change the HIV meds around so you can find a combination that works but still allows you to eat, or, if that's not possible, 2) start on a medication that increases appetite in some (but not all) people, such as Megace or Marinol.
Just need to say this
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Red Spots After Masturbation Worried I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
- How Often Does Chlamydia Cause You To Be Sterile In Women?
- If You Use A Condom Correctly Can You Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.